# SDR JR2R20170526361

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591024299
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL AT VSS ZFS-6.562,  LT SIDE HAS A CRACK FROM EDGE OF PANEL EXTENDING 5/8 INCH PAST FASTNER. FIRST HOLE BELOW UPPER AFT CORNER OF INLET PANEL.  VERIFIED BY NDT.  REPAIRED THE SKIN IAW SRM 55-01.
